# SDR SIMA200703802

- Difficulty date: February 6, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N253AE
- Make and model: Saab 340B
- Aircraft serial: 340B253
- Aircraft time: 23,423 hours, 23,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 19825
- Condition: Failed
- Location: Emergency Lights
- Part time: 12,252 hours, 14,538 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PROXIMITY FLOOR LIGHT AT ROW 8 INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY AT POSITION 24LN IAW SAAB AMM 33-50-10.  OPERATIONAL CHECK GOOD, RETURNED BACK TO SERVICE.
